On Complex Oscillation Property of Solutions for Higher-Order Periodic Differential Equations
Journal of Inequalities and Applications volume 2007, Article number: 058189 (2007)
We investigate properties of the zeros of solutions for higher-order periodic differential equations, and prove that under certain hypotheses, the convergence exponent of zeros of the product of two linearly independent solutions is infinite.
Bank SB, Laine I: Representations of solutions of periodic second order linear differential equations. Journal für die Reine und Angewandte Mathematik 1983, 344: 1–21.
Gao S-A: A further result on the complex oscillation theory of periodic second order linear differential equations. Proceedings of the Edinburgh Mathematical Society 1990,33(1):143–158. 10.1017/S0013091500028959
Bank SB, Langley JK: Oscillation theorems for higher order linear differential equations with entire periodic coefficients. Commentarii Mathematici Universitatis Sancti Pauli 1992,41(1):65–85.
Hayman WK: Meromorphic Functions, Oxford Mathematical Monographs. Clarendon Press, Oxford, UK; 1964:xiv+191.
Yang L: Value Distribution Theory and New Research on It, Monographs in Pure and Applied Mathematics. Science Press, Beijing, China; 1982:iv+330.
Gundersen GG: Estimates for the logarithmic derivative of a meromorphic function, plus similar estimates. Journal of the London Mathematical Society 1988,37(1):88–104.
Valiron G: Lectures on the General Theory of Integral Functions. Chelsea, New York, NY, USA; 1949.
Chiang Y-M, Gao S-A: On a problem in complex oscillation theory of periodic second order linear differential equations and some related perturbation results. Annales Academiæ Scientiarium Fennicæ. Mathematica 2002,27(2):273–290.
Ince E: Ordinary Differential Equations. Longmans, London, UK; 1927.
Barry PD: On a theorem of Besicovitch. The Quarterly Journal of Mathematics 1963,14(1):293–302. 10.1093/qmath/14.1.293
Barry PD: Some theorems related to thetheorem. Proceedings of the London Mathematical Society 1970,21(2):334–360. 10.1112/plms/s3-21.2.334
Gao SA, Chen ZX, Chen TW: The Complex Oscillation Theory of Linear Differential Equations. Middle China University of Technology Press, Wuhan, China; 1998.
Hayman WK: Angular value distribution of power series with gaps. Proceedings of the London Mathematical Society 1972, 24: 590–624. 10.1112/plms/s3-24.4.590
About this article
Cite this article
Chen, ZX., Gao, SA. On Complex Oscillation Property of Solutions for Higher-Order Periodic Differential Equations. J Inequal Appl 2007, 058189 (2007). https://doi.org/10.1155/2007/58189